# SDR CALA2015061500506

- Difficulty date: June 13, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N73276
- Make and model: Boeing 737824
- Aircraft serial: 31594
- Aircraft time: 45,644 hours, 14,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC152027797178
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION OF CRACKS FOUND IN AFT INBD & AFT OTBD FASTENER HOLES AT RBL 45.50 SEAT TRACK AREA.  WHILE PERFORMING HFEC IAW EA 5320-02076 REV G OPS 04.  REPAIRED SEAT TRACK AREA AT RBL 45.50 IAW ECRA 5320-02520 REV ORIGINAL.
